Alert archive / Louisiana / Small Craft Advisories in 2016

Small Craft Advisory 30, NWS Lake Charles, LA

April 18, 2016

NWS Lake Charles, LA issued this small craft advisory at Apr 18, 2016, 3:47 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2016, 3:47 PM CDT (20:47 UTC)
Expired
Apr 19, 2016, 7:00 AM CDT
In force
15 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

958 
WHUS74 KLCH 182047
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT MON APR 18 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH
TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS
AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO
RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS
AND SEAS ARE EXPECTED TO BEGIN SUBSIDING LATE TONIGHT.

GMZ470-190500-
/O.NEW.KLCH.SC.Y.0030.160418T2047Z-160419T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
347 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ472-475-190500-
/O.EXT.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
347 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

13
2 follow-up statements
552 
WHUS74 KLCH 190310
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1010 PM CDT MON APR 18 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH
TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS
AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO
RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS
AND SEAS ARE EXPECTED TO BEGIN SUBSIDING BY EARLY TUESDAY.

GMZ472-475-191100-
/O.CON.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1010 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-191100-
/O.CON.KLCH.SC.Y.0030.000000T0000Z-160419T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1010 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
249 
WHUS74 KLCH 190311 CCA
MWWLCH

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1011 PM CDT MON APR 18 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH
TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS
AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO
RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS
AND SEAS ARE EXPECTED TO BEGIN SUBSIDING BY EARLY TUESDAY.

GMZ472-475-191200-
/O.COR.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1011 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-191200-
/O.CON.KLCH.SC.Y.0030.000000T0000Z-160419T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1011 PM CDT MON APR 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 11:38 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 18, 11:38 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1138 AM CDT MON APR 18 2016

.DISCUSSION...
WIDESPREAD RAIN WITH EMBEDDED HEAVIER CONVECTIVE BANDS CONTINUES
PUSH SLOWLY EASTWARD THROUGH EAST TX THIS MORNING...WITH AN
ELONGATED NNE TO SSW ORIENTED HVY RAIN BAND STARTING TO TAKE
SHAPE JUST WEST OF THE SABINE RIVER AND OUT INTO THE GULF OF
MEXICO. MODEL GUIDANCE IS OF LIMITED VALUE THIS MORNING AS NONE
HAVE DONE A GREAT JOB WITH THE ONGOING RAINFALL...THUS MUCH OF
THIS UPDATE IS BASED ON ONGOING RADAR/SATELLITE TRENDS. WITH THE
HEAVIER CONVECTION STARTING TO ORIENT IN A N-S FASHION AND THE
OVERALL SLOW EASTWARD PROPAGATION...OPTED TO EXPAND THE FLASH
FLOOD WATCH INTO THE LOUISIANA PARISHES ADJACENT TO THE SABINE
RIVER. REMAINING HAZARDS LEFT AS IS FOR THE TIME BEING...WITH THE
ONLY OTHER CHANGE OF NOTE A REDUCTION OF MAX TEMPS OVER EAST TX
INTO WRN LA.

13

&&

.PREV DISCUSSION... /ISSUED 712 AM CDT MON APR 18 2016/

UPDATE...
UPDATE TO REMOVE WIND ADVISORY HEADLINE FROM JEFFERSON COUNTY AND
VERMLION PARISH ZONE FORECAST. TWEAKED POPS THROUGH MID WEEK.

PREV DISCUSSION... /ISSUED 608 AM CDT MON APR 18 2016/

UPDATE...
FLASH FLOOD WATCH POSTED FROM NOW UNTIL 12Z TUESDAY FOR
ALL OF SOUTHEAST TEXAS. 3 TO 5 INCH RAINFALL TOTALS POSSIBLE
IN THE WATCH AREA WITH ISOLATED AMOUNTS UP TO NEAR 7 INCHES.

PREV DISCUSSION... /ISSUED 555 AM CDT MON APR 18 2016/

AVIATION...RAIN AND THUNDERSTORMS WILL CONTINUE TO WORK INTO THE
REGION FROM THE WEST THIS MORNING. LOWER VIS AND CEILINGS WILL
ACCOMPANY THIS AREA OF PRECIP. RAIN CHANCES WILL BE LESSER TOWARD
KLFT AND KARA. WINDS WILL ALSO INCREASE THIS MORNING AND BECOME
GUSTY AGAIN TODAY.

PREV DISCUSSION... /ISSUED 438 AM CDT MON APR 18 2016/

DISCUSSION...
PERSISTENT UPPER LEVEL OMEGA BLOCK PATTERN WITH TROUGHING OVER
THE COLORADO ROCKIES...RIDGING ACROSS OUR EASTERN UNITED STATES
AND ANOTHER TROUGH OVER THE WESTERN ATLANTIC CONTINUES TO BRING
HEAVY TRAINING RAINS ACROSS TEXAS OVERNIGHT SPAWNING FLASH FLOOD
WARNINGS MAINLY WEST OF THE HOUSTON AREA. ACROSS EXTREME SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA...LOW LEVEL MOISTURE CONTINUED TO
STREAM OUT OF THE GULF AND CONVERGE INTO THE CURRENTLY UNFOLDING
HEAVY RAIN AREA.

FOR THE MOST PART...OUR AREA HAS BEEN SPARED THE HEAVY RAIN THUS
FAR...BUT THE RADAR IS NOW SHOWING THE LEADING EDGE OF THE SHIELD
HAVING ENTERED OUR SOUTHEAST TEXAS AREA. QUANTITATIVE PRECIPITATION
TOTALS OR QPF INDICATES THAT 2 TO NEAR 4 INCHES OF RAIN IS POSSIBLE
ACROSS OUR SOUTHEAST TEXAS COUNTY WARNING AREA BY TUESDAY 12Z.
SINCE OUR GROUND IS FAIRLY DRY WITH ONLY ONE DAY THIS MONTH OF 1
INCH OR BETTER OF PRECIPITATION...AND THE FLASH FLOOD GUIDANCE
VALUES FOR FLASH FLOODING FOR ONE HOUR BEING OVER 3 INCHES...3
HOUR 3.5 TO 4.5 INCHES...AND 6 HOUR VALUES 4.5 TO 5.5 INCHES...DO
NOT THINK WE NEED TO ISSUE FLOOD WATCH YET FOR SOUTHEAST TEXAS
AND MAY NOT NEED TOO IF THE UPPER LEVEL TROUGH TO THE WEST BEGINS
TO LIFT OUT LATER TODAY INTO TUESDAY. THE HEAVY RAIN MAY INDEED
HANG OUT TO OUR WEST AND NORTH. WE BELIEVE THE CURRENT MCS
BRINGING FLOODING RAINS WEST OF HOUSTON WILL WEAKEN THROUGH THE
MORNING. NEW HEAVY RAIN DEVELOPMENT WILL LIKELY FORM WEST OF
CURRENT ACTIVITY AND THAT WOULD PLACE HEAVY RAIN MAINLY ON THE
FRINGES OF OUR AREA BACK TO THE WEST THIS AFTERNOON. EVEN WITH
THAT SAID...STILL EXPECT SHOWERS AND THUNDERSTORMS OF THE LIGHTER
VARIETY TO DEVELOP ACROSS THE AREA. FOR NOW...WILL NOT ISSUE A
FLOOD WATCH PRODUCT...WILL LET THE DAY SHIFT MONITOR FOR ANY
FURTHER IMPINGEMENT OF THE HEAVY RAIN.

SHOWERS AND A FEW THUNDERSTORMS WILL LINGER THROUGH THURSDAY
BEFORE COMING TO AN END FOR FRIDAY AS A COOL FRONT PASSES THROUGH
THE AREA....DRY AND WARM WEATHER WILL FOLLOW INTO THE WEEKEND AS
DAYTIME HEATING OFFSETS THE WEAK COOL FRONT.

MARINE...
LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE EAST WILL
KEEP THE NORTHWEST GULF OF MEXICO IN A LONG FETCH OF ONSHORE
WINDS. ELEVATED WINDS THIS MORNING WILL DECREASE LATE THIS
AFTERNOON INTO THE EVENING. ADDITIONALLY...SHOWER AND
THUNDERSTORM ACTIVITY WILL BE INCREASING AS DEEPENING MOISTURE
COMBINES WITH AN AREA OF LOW PRESSURE ALOFT OVER THE SOUTHERN
ROCKIES AND HIGH PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  62  76  64 /  50  40  80  50
LCH  76  68  77  68 /  80  80  80  40
LFT  80  65  78  66 /  30  40  40  40
BPT  72  69  77  68 /  90  80  80  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027-030-041-073.

     COASTAL FLOOD ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LAZ041-
     052>054-073-074.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
     259>262.

     COASTAL FLOOD ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ215-
     216.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ472-475.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR GMZ450-
     452-455-470.

     SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
     GMZ450-452-455-470.

     SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
     GMZ430-432-435.

&&
Hazardous weather outlook, Apr 18, 5:14 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 AM CDT MON APR 18 2016

GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-191015-
VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
514 AM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST
LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
MODERATE TO OCCASIONAL HEAVY RAINS RETURN TO SOUTHEAST TEXAS AND
TO A LESSER DEGREE SOUTHWEST AND CENTRAL LOUISIANA TODAY AND
TONIGHT AS SEVERAL DISTURBANCE BEGIN TO EJECT OUT OF THE UPPER LOW
INTO OUR AREA. SEVERE WEATHER IS NOT EXPECTED.

EAST TO SOUTHEAST WINDS WILL REMAIN ELEVATED TODAY...HELPING
MAINTAIN ABOVE NORMAL TIDE LEVELS ALONG THE COAST. A COASTAL FLOOD
ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE UPPER LEVEL TROUGH WILL LIFT OUT TO THE NORTH LEAVING BEHIND
ABUNDANT MOISTURE FOR SHOWERS AND THUNDERSTORMS TO CONTINUE TO
DEVELOP THROUGH THURSDAY. WHILE SEVERE WEATHER IS NOT CURRENTLY
FORECAST...A FEW STRONG STORMS DURING THE PERIOD CANNOT BE RULED
OUT AS DISTURBANCES MOVE AROUND THE BASE OF THE LARGER LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-450-452-455-470-472-475-191015-
SABINE LAKE-CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
514 AM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT ADVISORIES ARE IN EFFECT THIS MORNING AS SOUTHEAST WINDS
REMAIN ELEVATED DUE TO A STRONG PRESSURE GRADIENT. WINDS WILL
BEGIN TO RATCHET DOWN ACROSS THE INLAND LAKES AND BAYS THIS
AFTERNOON WHERE SMALL CRAFT SHOULD EXERCISE CAUTION WILL BE IN
EFFECT. THE REMAINDER OF THE COASTAL WATERS WILL SEE WINDS DROPOFF
THIS AFTERNOON FROM NORTH TO SOUTH AS WE ENTER INTO THE EVENING
PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ONSHORE WINDS WILL CONTINUE TO TAPER OFF THROUGH THE THURSDAY. A
WEAK COOL FRONT WILL ENTER THE GULF WATERS ON FRIDAY WITH
OFFSHORE WINDS LASTING THROUGH SATURDAY MORNING. SOUTHERLY FLOW
RETURNS LATER IN THE DAY SATURDAY. HIGH PRESSURE WILL HOLD OVER
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 18, 1:47 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
147 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HEAVY RAIN       2 W SEA RIM STATE PARK  29.69N 94.08W
04/18/2016  M5.04 INCH       JEFFERSON          TX   MESONET

            MESONET STATION CLAM LAKE ROAD @ TEN MILE
            CUT BRIDGE /JCLT2/

&&

NWS LAKE CHARLES LA
IRIS SYSTEM
Local storm report, Apr 18, 1:59 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      1 WNW ORANGE            30.11N 93.78W
04/18/2016                   ORANGE             TX   BROADCAST MEDIA

            SEVERAL STREETS FLOODED IN PINEHURST. TRAVEL
            IS DISCOURAGED.

&&

JB
Local storm report, Apr 18, 2:02 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
202 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      1 S BATSON              30.24N 94.61W
04/18/2016                   HARDIN             TX   DEPT OF HIGHWAYS

            LOW WATER CROSSINGS FLOODED.

&&

JB
Local storm report, Apr 18, 2:03 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
203 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      4 SE THICKET            30.35N 94.59W
04/18/2016                   HARDIN             TX   DEPT OF HIGHWAYS

            LOW WATER CROSSINGS FLOODED.

&&

JB
Local storm report, Apr 18, 2:05 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
205 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      8 E BUNA                30.43N 93.82W
04/18/2016                   NEWTON             TX   DEPT OF HIGHWAYS

            WATER OVER FM 253

&&

JB
Local storm report, Apr 18, 3:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      2 NNE CALL              30.64N 93.86W
04/18/2016                   NEWTON             TX   DEPT OF HIGHWAYS

            WATER OVER SEVERAL ROADS SOUTHEAST OF
            KIRBYVILLE.

&&

JB

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 6:25 AM CDTFlash Flood WatchLCHBeauregard, Cameron, Vernon31 hr
Apr 18, 9:36 AM CDTSpecial Marine WarningLCH39 min
Apr 18, 10:12 AM CDTSpecial Marine WarningLCH33 min
Apr 18, 10:38 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu58 days
Apr 18, 1:15 PM CDTFlash Flood WarningLCHCalcasieu, Cameron3 hr
Apr 18, 2:59 PM CDTAreal Flood AdvisoryLCHCalcasieu3 hr
Apr 18, 4:23 PM CDTSpecial Weather StatementLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis67 min
Apr 18, 4:26 PM CDTFlash Flood WarningLCHCalcasieu, Cameron3 hr
Apr 18, 6:17 AM CDTSpecial Weather StatementLCHHardin43 min
Apr 18, 6:59 AM CDTSpecial Weather StatementLCHHardin46 min
Apr 18, 7:46 AM CDTAreal Flood AdvisoryLCHJefferson3 hr
Apr 18, 9:05 AM CDTAreal Flood AdvisoryLCHJefferson, Orange3 hr
Apr 18, 9:31 AM CDTRiver Flood WarningLCHJefferson, Orange25 days
Apr 18, 9:44 AM CDTFlash Flood WarningLCHJefferson3 hr
Apr 18, 10:15 AM CDTFlash Flood WarningLCHOrange3 hr
Apr 18, 10:42 AM CDTSpecial Weather StatementLCHJefferson48 min
Apr 18, 11:26 AM CDTFlash Flood WarningLCHJasper, Newton3 hr
Apr 18, 11:49 AM CDTFlash Flood WarningLCHHardin3 hr
Apr 18, 2:22 PM CDTFlash Flood WarningLCHJasper, Newton6 hr
Apr 18, 2:32 PM CDTAreal Flood AdvisoryLCHHardin, Jasper, Newton, Tyler3 hr
Apr 18, 2:52 PM CDTAreal Flood WarningLCHHardin30 hr
Apr 18, 3:43 PM CDTRiver Flood WarningLCHHardin, Jasper9 days
Apr 18, 3:43 PM CDTRiver Flood WarningLCHHardin4 days
Apr 18, 3:43 PM CDTRiver Flood WarningLCHHardin, Jefferson11 days

Nearby

Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.